# SDR DALA2017022201440

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL (MID SECTION) AND CRACK ON UPPER SKIN FLOOR PANEL 222NF. FLOOR PANEL 222NF WAS REPAIR ON CHANNEL FLOOR PANEL AND UPPER SKIN PER SRM 53-20-50 2R-5 AND 53-00-00 2R-1.
